Thrombotic microangiopathy (TMA) is a serious complication following kidney transplantation. Although intestinal TMA is a major organ injury and causes abdominal pain, diarrhea and bloody stools, the clinical and endoscopic characteristics of small intestinal TMA remain unclear. Here, we report a drug-induced small intestinal TMA, which did not meet the laboratory-defined TMA criteria but was diagnosed by balloon-assisted enteroscopy (BAE). A 32-year-old woman who underwent kidney transplantation at the age of 10 years complained of abdominal pain, diarrhea and bloody stools one month after starting everolimus (EVE) as an immunosuppressant. Although she did not meet the diagnostic criteria for TMA serologically, BAE revealed a circumferential ulcer in the jejunum, and the pathological findings of a biopsy specimen showed microvascular thrombi, compatible with intestinal TMA. Her symptoms improved upon the discontinuation of EVE, demonstrating that EVE can cause drug-induced intestinal TMA. The present case suggests that BAE should be performed when abdominal pain, diarrhea, and bloody stools occur in patients receiving immunosuppressive medication following kidney transplantation, even if there is no evidence of TMA according to the laboratory definition.